PDA

View Full Version : What can you recommend taking to off-set the Top Brain Foggyness?



JILLbe
February 3rd, 2007, 11:09 AM
:upset: I'm on my 3rd day of increased (.5 Top) and feeling like this foggy brain stuff is never going to quit even though I keep hearing it does. A day can seem like a month. Any suggestions for those of you that are walking in my shoes what I can do to feel better during this increasing dose stage? I'll take any feedback I can get at this vulnerble time. I don't want to stop taking the Top because I've gone from multiple drinks every night to 3.5 drinks in a week. So its working beautifully but I have a long ways to go to get to 300mg and I don't want to feel this way for 2.5 more months. Is the Nootropic or Adrofinil from the MWO book something that would help with the fuzzy brain thing? Sorry if I'm sounding kinda like a drag today. I don't mean to bumb everyone out that reads this. I'm sure better days are to come. Help!:new: :thanks:

Java
February 3rd, 2007, 06:02 PM
I'm sorry I cant really help, i am on topa as well but I dont think I got any brain fog, i am also taking the supps and exercising so i dont know if that helped me not get the side effects. You can go to the board about the meds though, there is a lot of info in there.


Victoria

sami
February 4th, 2007, 09:32 PM
I can relate to the brain fog. Ummm.....pausing between sentences here! LOL! I may be stupid now, but at least I'm sober! I'm taking the supps and NOT exercising. The brain fog kinda comes and gos. It does seem better now. Guess I've been on it about 3 weeks. Don't think I'm going to go up to 300. I really think the side effects will abate and the c.d. are helping enormously, too. Are you using those? Hang in there! This is sooo much better than it was!

ihavebeenherkind
February 4th, 2007, 09:50 PM
I've heard that L-Tyrosine 1000mg (in addition to what you are getting with the MWO supps) a day can help and Ginko Biloba in the a.m. too. I started taking those to help with feeling super tired before I started taking topa, I haven't had the brain fog yet, but I haven't hit 100 mg yet (I'm on 75mg now). I just started the extra L-Tyrosine a few days ago and it definately increased my energy and Ginko is supposed to be the ultimate brain sharpness herb.

weemelonhead
February 5th, 2007, 01:35 AM
don't panic!!!!!!!!
I'm not even on topa, and my top brain has turned into a blancmange......
Better to feel foggy than in the thunderstorm of a drinking binge!
Hope your side effects abate soon, joking aside, it's not pleasant to feel like a fluff head is it!

And please...you are most definitely not bumming anyone out or whingeing...this site is just for posts like these, advice and support.....that's what you get at MWO!!!
Stay healthy, you sound like you're on the right road!!! xxx

IN ANTICIPATION
February 5th, 2007, 02:24 AM
Started Topa today too

Dear My Faith,
Interested in your post and hope the others hve been able to help you.
I have only just been able to obtain Topa locally and started today, so will be looking to see how you are faring being a week or so ahead of me. Not actually looking forward to head-fuzziness, after being clear-headed AF for 25 days, but know I will need the support of Topa etc. when I try to "Moderate".
Wishing you all the best, :h
IN ANTICIPATION



PS Weemelonhead
What a way you have with words.....
"my top brain has turned into a blancmange" I just love it ! :H

YoungAtHeart
February 6th, 2007, 09:03 AM
The nootropics DO help. I haven't taken adrofinil, but I have taken modafinil, and it definitely helps. I only take it when I need to be sharp, since I'm a mite addled anyway. Also, you can dose up more slowly, by cutting the topa in half and dosing up at 12.5 at a time. That seems to help some people avoid too much fogginess.

Hope this helps, and welcome!

Kathy